# SDR FDEA202411271745

- Difficulty date: November 27, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,907 hours, 29,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 57141N5370103
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222MAF HAS FIBER DAMAGED CRACKED AND PEELED DUE TO REMOVAL OF TAPE. FABRICATED ZONE 220 FLOOR PANEL 222MAF ON VTMAE TRAVELER # T24/1786765 IAW DWG   141N5370 REV. CY MAJOR REPAIR
